# SDR QXEA9800010

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26932
- Make and model: Swrngn SA227AC
- Aircraft serial: AC660
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Side Panel
- Condition: Smoking
- Location: Rt Cockkpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM RIGHT SIDE PANEL.  FOUND TO BE REAR MOST RIGHTHAND CIRCUIT BREAKER EDGE LIGHTING DISCONNECTED.  PANEL SECURED AND STOWED WIRES.  PLACED ON MEL IAW MEL 33-1.  MEL CLEARED BY REMOVING, CLEANING, AND REINSTALLING THE SIDE PANEL, OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.
